Non-central Cochran’s Theorem for Elliptically Contoured Distributions
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1986, Vol. 2 Issue (3): 185-198    DOI: 10.1007/BF02582021
articles Current Issue | Next Issue | Archive | Adv Search  |   
Non-central Cochran’s Theorem for Elliptically Contoured Distributions
Fan Jianqing
Institute of Applied Mathematics, Academia Sinica
 Download: PDF (5710 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Fan Jianqing
Key words:   
Received: 1984-04-07;
Cite this article:   
Fan Jianqing. Non-central Cochran’s Theorem for Elliptically Contoured Distributions[J]. Acta Mathematica Sinica, English Series, 1986, 2(3): 185-198.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02582021      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1986/V2/I3/185
 
[1] Anderson,T.W.and Fang,K.T.,Distributions of quadrativ forms and Cochran's Theorem for ellptically contoured distributions and their applications,Technical Report No.53,Dept.of Stanford Univ.,1982.
[2] Anderson T.W.and Fang,K.T.,Cochran's Theorem and rank additivity,and triponent matrices,Statistics and Probability:Essays in Honor of C.R.Rao (G.Kallianpur,P.R.krishniah and J.K.Ghosh Eds.),North-Holland Publishing Company,1982.
[3] Cacoullos,T.and Koutras,M.,Quadratic forms in spherically random Variables:Generalized non-central χ2 distributions,to be published.
[4] Chemielewst,M.A.,Elliptically symmetric distributions:A review and a bibliograph,International Statistics Rew.,49 (1981),67-74.
[5] Khatri,C.G.,Quadratic forms,Handbook of Statistics (krishniah,p.R.Ed.),North-Holland,New York,Ch 18,1980.
[6] Kelker,D.,Distributions theory of spherically symmetric distributions and location scale parameter generalization,SankhyāA,32 (1970),419-430.
[7] Muirhead,R.J.,Aspects of Multivariate Statistical Theory,John Wiley and Sons INC.,1982.
[8] Fang,K.T.,A review:the theory of elliptically contoured distributions (in Chinese),to be published.
[9] Zhang,Y.T.and Fang,K.T.,An Introduction to Multivariate Analysis (in Chinese),1984.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7